# SDR IPXA2671140

- Difficulty date: January 12, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 37,585 hours, 11,091 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Wg Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WING CENTER TANK FRONT SPAR VERTICAL STIFFENER TOP AREA FOUND CRACK JUST AT STA 785.9 RBL 10.94.  STIFFENER REPAIRED IAW SRM 57-10-10-2R2 REPAIR 2, FIG 201, REV 52.  JUST AT STA 785.9, RBL 10.94, ORG MATL IS BAC1518-912-2024T3511, CRACK LENGTH 3.10" CUT OFF LENGTH 19.5", THIS CLASSIFIED AS MAJOR REPAIR WITH MAT'L BAC1518-912-7075T6511 AS REPAIR STIFFENER SECTION CLAD 2024T3-0100IN AS REPAIR STRAP, TOTAL REPAIR LENGTH IS 26"
